On generalized solutions to stochastic systems

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationOperator Theory: Advances and Applications
PublisherSpringer
Pages231-241
Number of pages11
Volume245
Publication statusPublished - 2015

Publication series

NameOperator Theory: Advances and Applications
Volume245
ISSN (Print)02550156
ISSN (Electronic)22964878

Keywords

  • Distribution spaces
  • Generalized solution
  • Regularized semigroup
  • Stochastic systems
  • White noise
  • Wiener process

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'On generalized solutions to stochastic systems'. Together they form a unique fingerprint.

Cite this